# SDR MWEA070149

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N921ME
- Make and model: Boeing 717-200
- Aircraft serial: 55183
- Aircraft time: 7,710 hours, 4,190 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930112B00H114
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR 2A FAILED SELF TEST.  REMOVED AND REPLACED CARGO SMOKE DETECTOR 2A.
